# SDR JJBA2018042300005

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 28,821 hours, 18,308 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 337000271
- Part serial: 38429D1
- Condition: Inoperative
- Location: Cargo
- Part time: 28,821 hours, 18,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE EXTINGUISHER BOTTLE INOPERATIVE CAUTION MESSAGE APPEARED AND DISAPPEARED AFTER 10 MINUTES. EXTINGUISGHER BUTTON ILLUMINATED. R & R THE FIRE BOTTLE. OPS CHECK SAT.
